# SDR 2019FA0000289

- Difficulty date: August 28, 2019
- Submitted: August 28, 2019
- Operation: General aviation
- Aircraft: N659QS
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5359
- Aircraft time: 12,701 hours, 10,138 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Piccolo Tube
- Part number: 6622232206621281
- Part serial: NSN
- Condition: Chafed
- Location: Lt Wing
- Part time: 12,701 hours, 10,138 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH WING ANTI-ICE PICCOLO TUBES CHAFED. REFERENCE TEXTRON AVIATION ENGINEERING MEMO DQ22819M1 DATED AUGUST 28, 2019.
